Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded


Chipot, M; Rougirel, A (2008). On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded. Transactions of the American Mathematical Society, 360(7):3579-3602.

Abstract

The aim of this work is to analyze the asymptotic behaviour of the eigenmodes of some elliptic eigenvalue problems set on domains becoming unbounded in one or several directions. In particular, in the case of a linear elliptic operator in divergence form, we prove that the sequence of the $ k$-th eigenvalues convergences to the first eigenvalue of an elliptic problems set on the section of the domain. Moreover, an optimal rate of convergence of this sequence is given.

Abstract

The aim of this work is to analyze the asymptotic behaviour of the eigenmodes of some elliptic eigenvalue problems set on domains becoming unbounded in one or several directions. In particular, in the case of a linear elliptic operator in divergence form, we prove that the sequence of the $ k$-th eigenvalues convergences to the first eigenvalue of an elliptic problems set on the section of the domain. Moreover, an optimal rate of convergence of this sequence is given.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
4 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

45 downloads since deposited on 14 Jan 2009
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:14 Jan 2009 06:40
Last Modified:18 Feb 2018 09:57
Publisher:American Mathematical Society
ISSN:0002-9947
Additional Information:First published in Chipot, M; Rougirel, A (2008). On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded. Transactions of the American Mathematical Society, 360(7):3579-3602, published by the American Mathematical Society.
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1090/S0002-9947-08-04361-4
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2386237

Download

Download PDF  'On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded'.
Preview
Content: Published Version
Filetype: PDF (Verlags-PDF)
Size: 298kB
View at publisher